# SDR USAAD96016A

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 904 - AFTER TAKEOFF AND ON GEAR RETRACTION, CREW COULD NOT RETRACT THE NOSE GEAR.  THIS IS THE SECOND RETURN TO FIELD OF THIS FLIGHT ON THIS DAY.  MAINTENANCE SERVICED THE NOSE STRUT WHILE ON JACKS, AND THEN SWUNG THE GEAR.  AIRCRAFT RELEASED FOR SERVICE.  (M)
